Holomorphic curves in lorentzian cr-manifolds

Published

Journal Article

A CR-manifold is said to be Lorentzian if its Levi form has one negative eigenvalue and the rest positive. In this case, it is possible that the CR-manifold contains holomorphic curves. In this paper, necessary and sufficient conditions are derived (in terms of the “derivatives” of the CR-structure) in order that holomorphic curves exist. A “flatness” theorem is proven characterizing the real Lorentzian hyperquadric Qs C CP3and examples are given showing that nonflat Lorentzian hyperquadrics can have a richer family of holomorphic curves than the flat ones. © 1982 American Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Bryant, RL

Published Date

  • January 1, 1982

Published In

Volume / Issue

  • 272 / 1

Start / End Page

  • 203 - 221

International Standard Serial Number (ISSN)

  • 0002-9947

Digital Object Identifier (DOI)

  • 10.1090/S0002-9947-1982-0656486-4

Citation Source

  • Scopus